Hardy spaces for the Laplacian with lower order perturbations

Tom 204 / 2011

Tomasz Luks Studia Mathematica 204 (2011), 39-62 MSC: Primary 31B25, 60J45. DOI: 10.4064/sm204-1-3

Streszczenie

We consider Hardy spaces of functions harmonic on smooth domains in Euclidean spaces of dimension greater than two with respect to the Laplacian perturbed by lower order terms. We deal with the gradient and Schrödinger perturbations under appropriate Kato conditions. In this context we show the usual correspondence between the harmonic Hardy spaces and the $L^p$ spaces (or the space of finite measures if $p=1$) on the boundary. To this end we prove the uniform comparability of the respective harmonic measures for a class of approximating domains and the relative Fatou theorem for harmonic functions of the perturbed operator.

Autorzy

  • Tomasz LuksLAREMA
    Laboratoire de Mathématiques
    Université d'Angers
    2 bd. Lavoisier
    49045 Angers, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek